# SDR DHL9780158C

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, ANGLE CRACKED AT C-2 DOORS FWD TRACK SUPPORT AT CEILING OF CARGO COMPT.  REMOVED, FABRICATED AND INSTALLED NEW ANGLE PER SRM 51-1-0.
